# SDR SWIA201333020

- Difficulty date: March 14, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 28,919 hours, 39,098 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Locked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEATBELT SHOULDER HARNESS INERTIAL REEL LOCKED.  (FLT 6231)  RELEASED INERTIAL REEL LOCK AND ADJUSTED CABLE.  OPS CHECK GOOD.
